Alert archive / Florida / River Flood Warnings in 2013

River Flood Warning 16, NWS Jacksonville, FL

June 6, 20136 counties in Florida

NWS Jacksonville, FL issued this river flood warning at Jun 6, 2013, 11:17 AM EDT for 6 counties in Florida. It took effect at Jun 8, 2013, 5:36 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 6, 2013, 11:17 AM EDT (15:17 UTC)
In effect from
Jun 8, 2013, 5:36 AM EDT
Expired
Jun 7, 2013, 10:51 AM EDT
In force
Issued by
NWS Jacksonville, FL
Flood severity
Minor

Counties Alachua County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 100 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River near Fort White (in NAVD88) (FWHF1). The gauge peaked at 0.81 ft at Jun 8, 2013, 4:00 AM EDT.

actionminormoderate0102006/0606/0706/08
Action stage
22 ft
Minor stage
23 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02322500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jun 6, 9:46 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 6, 9:46 AM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
946 AM EDT THU JUN 6 2013

...TROPICAL STORM ANDREA WILL BRING HEAVY RAINFALL AND GUSTY WINDS
TO THE AREA TODAY...

.UPDATE...
ANDREA IS ADVANCING TOWARD APALACHEE BAY AS SEEN ON THE NWS MOSAIC
RADAR LOOP. A RAIN BAND HAS ROTATED NORTHWARD OVER SE GA. HAVE
UPDATED GRIDS TO SHOW CATEGORICAL POPS FOR SE GA A FEW HOURS
EARLIER. HEAVY RAINS AND GUSTY WINDS ARE PUSHING INTO THE SW
PORTION ALONG THE I-75 CORRIDOR. ANOTHER RAIN BAND IS MOVING
NORTHWARD ALONG THE EAST COAST AND WILL SOON MOVE INTO OUR COASTAL
WATERS. STILL LOOKING FOR LOW END TROPICAL STORM FORCE WINDS.
HEAVY RAINFALL AND POSSIBILITY OF TORNADOES ARE THE MAIN CONCERNS.
EXPECT A TORNADO WATCH TO WILL BE ISSUED SOMETIME THIS AFTN/EVNG
FOR THE LOCAL AREA. A FLOOD WATCH REMAINS IN EFFECT FOR THE AREA.

&&

.AVIATION...
WIDESPREAD RAINFALL HAS SPREAD OVER THE TAF SITES. TROPICAL STORM
FORCE GUSTS ARE EXPECTED THIS AFTN THROUGH THE EVENING. WILL NEED
TO UPDATE TIMING OF HIGHER WINDS BUT OVERALL THE TREND IS
REFLECTED IN CURRENT TAF PACKAGE.

&&

.MARINE...
BUOY 41012 AND SAUF1 ARE REPORTING WIND GUSTS NEAR 25 KT AT 13Z AND
SEAS ARE RUNNING 4-5 FT. CONDITIONS WILL DETERIORATE QUICKLY AS
NEXT RAIN BAND PUSHES NORTHWARD IN NEXT COUPLE HOURS.

RIP CURRENTS: HIGH RISK TODAY AND TONIGHT AS TROPICAL STORM
ANDREA TRACKS NORTHEAST ACROSS THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  80  69  88  69 / 100  90  50  40
SSI  79  72  85  74 / 100 100  60  40
JAX  80  72  87  72 / 100  90  50  30
SGJ  82  73  87  72 / 100  80  50  30
GNV  80  72  87  70 / 100  90  40  30
OCF  80  72  88  72 / 100  90  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     TROPICAL STORM WARNING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-
     DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST
     JOHNS-SUWANNEE-UNION.

GA...FLOOD WATCH THROUGH FRIDAY EVENING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

     TROPICAL STORM WARNING FOR APPLING-ATKINSON-BACON-BRANTLEY-
     CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-
     INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
     FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
     BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
     OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.

&&

TRABERT/SHASHY/WALKER
Hazardous weather outlook, Jun 6, 10:52 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EDT THU JUN 6 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-071500-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1052 AM EDT THU JUN 6 2013

...TROPICAL STORM WARNING INTO FRIDAY...

...TORNADO WATCH UNTIL 10 PM THIS EVENING...

...FLOOD WATCH THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

TROPICAL STORM ANDREA WILL MAKE LANDFALL NEAR THE BIG BEND OF
FLORIDA LATER TODAY...CROSSING THE REGION TONIGHT. REFER TO
HURRICANE LOCAL STATEMENTS ISSUED BY NWS JACKSONVILLE FOR THE
LATEST DETAILS. A FLOOD WATCH REMAINS IN EFFECT.

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR MOST OF NORTHEAST
FLORIDA AND THE EASTERN PORTION OF SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

TROPICAL STORM ANDREA WILL EXIT TO THE NORTHEAST FRIDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY
DURING THE AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF TORNADO WARNINGS ARE
ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

In the hours before

Special weather statement, Jun 6, 10:52 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1052 AM EDT THU JUN 6 2013

FLZ024-025-061515-
DUVAL-NASSAU-
1052 AM EDT THU JUN 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
DUVAL AND EASTERN NASSAU COUNTIES FOR A TROPICAL RAIN BAND VALID
UNTIL 1115 AM EDT...

AT 1051 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TROPICAL RAIN BAND CENTERED 3 MILES EAST OF NEPTUNE BEACH...MOVING
NORTHWEST AT 30 MPH. THIS BAND WILL AFFECT AREAS AROUND NEPTUNE
BEACH...JACKSONVILLE BEACH...SAN PABLO...MAYPORT...FORT
CAROLINE...TALBOT ISLAND AND LITTLE TALBOT ISLAND THROUGH 1115 AM
EDT. WIND GUSTS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. LOOSE OUTDOOR OBJECTS MAY BECOME WIND BLOWN
PROJECTILES. RADAR HAS ALSO INDICATED WEAK ROTATION WITH THIS
TROPICAL RAIN BAND. TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO
ADVANCE WARNING. PLEASE REMAIN INDOORS AND STAY AWAY FROM WINDOWS IF
YOU ARE IN THE PATH OF THIS RAIN BAND.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3025 8138 3025 8141 3049 8164 3059 8151
      3048 8140 3041 8140 3040 8139 3033 8139
      3026 8137
TIME...MOT...LOC 1451Z 139DEG 27KT 3033 8136

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:00 PM EDTHurricane Local StatementJAXBaker, Bradford, Gilchrist, Suwannee, Union9 hr
Jun 6, 5:01 AM EDTTropical Storm WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more24 hr
Jun 6, 8:11 AM EDTAreal Flood AdvisoryJAXDuval2 hr
Jun 6, 10:52 AM EDTSpecial Weather StatementJAXDuval23 min
Jun 6, 12:40 PM EDTFlash Flood WarningJAXClay6 hr
Jun 6, 4:08 PM EDTSpecial Weather StatementJAXDuval52 min
Jun 6, 4:13 PM EDTSpecial Weather StatementJAXSuwannee32 min
Jun 6, 4:43 PM EDTTornado WarningJAXDuval, Nassau32 min
Jun 6, 4:47 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jun 6, 5:13 PM EDTSpecial Marine WarningJAX92 min
Jun 6, 5:18 PM EDTTornado WarningJAXNassau12 min
Jun 6, 5:47 PM EDTSpecial Weather StatementJAXAlachua, Bradford28 min
Jun 6, 6:04 PM EDTSpecial Weather StatementJAXDuval26 min
Jun 6, 6:07 PM EDTAreal Flood WarningJAXClay12 hr
Jun 6, 6:29 PM EDTSpecial Weather StatementJAXNassau31 min
Jun 6, 1:46 PM EDTAreal Flood AdvisoryJAXBrantley, Camden, Charlton, Glynn, Pierce, Wayne3 hr
Jun 6, 1:50 PM EDTSpecial Weather StatementJAXGlynn40 min
Jun 6, 5:09 PM EDTTornado WarningJAXCamden51 min
Jun 6, 5:34 PM EDTTornado WarningJAXGlynn56 min
Jun 6, 5:41 PM EDTSpecial Weather StatementJAXWayne64 min
Jun 6, 6:33 PM EDTSpecial Weather StatementJAXGlynn27 min
Jun 6, 7:23 PM EDTSpecial Weather StatementJAXCharlton37 min
Jun 6, 7:54 PM EDTSpecial Weather StatementJAXBrantley36 min

Nearby

River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.